# SDR CALA2016120201006

- Difficulty date: December 2, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 52,437 hours, 19,362 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE SUDDENLY HAD HIGH VIBRATION, WENT TO 3.0, EGT MAXED OUT AND ENGINE FLAMED OUT. . SHUT DOWN AND CONTINUED TO HAVE HIGH VIBRATION UNTIL SLOWING BELOW 220 KNOTS. COMPLETED NR 2 ENGINE REPLACEMENT.
